# SDR SIMA1942

- Difficulty date: July 12, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GRR - FLT 3532 - AFTER TAKEOFF TOWER NOTED A VAPOR TRAIL COMING FROM AIRCRAFT, F/O''S THOUGHT SOMETHING WAS COMING FROM RT WING AREA.  DECLARED AN EMERGENCY AND RETURNED TO FIELD.  AIRCRAFT EXPERIENCED AN OVERWEIGHT LANDING.  PERFORMED OPERATIONAL CHECK AND INSPECTION OF FUEL SYSTEM.  OPS CHECK GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION.  NO DEFECTS NOTED.  PERFORMED FCF OF AIRCRAFT, FOUND SATISFACTORY AIRCRAFT RETURNED TO SERVICE.  (M)
